CSN Login
Members Online: 0

You are here

Severe Neuropathy + Dizziness = Stop Treatment?

arna2
Posts: 1
Joined: Aug 2011

Hello,

I am new on this forum. My father has a stage IV colon cancer. He
was first on Folfox + Avastin, and he developed neuropathy at the 10th treatment, then he started Xeloda. Things had been going from bad to worse. I am in despair. First it was his toes nad end of fingers, then it progressed. Now he has pain in his knees and hips. The worst part is his balance. He had a cane and it is not enough. He has very poor balance. He can not stand more than a couple of seconds, and if he turns his head, he will fall.
Please did anyone experience these symptoms. Is there hope? Please help us.

Many thanks!

marqimark's picture
marqimark
Posts: 242
Joined: Jun 2011

My symptoms got better after treatment ended.

Still have pain and numbness in hands and feet for which I am taking Gabapenton (sp)

Dizziness went away.

Mark

westie66's picture
westie66
Posts: 642
Joined: Jun 2010

Hi: I had severe neuropathy for one treatment only - had my dosage of oxaliplatin reduced and I'm on treatment 9 with few problems. Perhaps they could try that for him? I had my dose reduced by 30% and the infusion rate was reduced too.
Cheryl

Subscribe to Comments for "Severe Neuropathy + Dizziness = Stop Treatment?"